# SDR 99FDEA00252

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

99-154 - DURING CLIMB-OUT, NR 3 ENG OIL LOW PRESS/FILTER BYPASS LIGHT CAME ON.  SHUT DOWN ENGINE IN FLT.
